# SDR AALA20030711

- Difficulty date: July 4, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE LIM-DFW AT CRUISE, SMOKE DEVELOPED IN THE AIRCRAFT.  RECEIVED EICAS LOW OIL PRESSURE FOR LT ENGINE.  OIL QUANTITY DECREASED RAPIDLY.  EMERGENCY DECLARED AND RETURNED TO LIM WITHOUT FURTHER INCIDENT.  REPLACED LEFT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
